Journal Article

Hypergeometric theta functions and elliptic Macdonald polynomials

Giovanni Felder and Alexander Varchenko

in International Mathematics Research Notices

Volume 2004, issue 21, pages 1037-1055
Published in print January 2004 | ISSN: 1073-7928
Published online January 2004 | e-ISSN: 1687-0247 | DOI: http://dx.doi.org/10.1155/S1073792804132893
Hypergeometric theta functions and elliptic Macdonald polynomials

Show Summary Details

Preview

We introduce elliptic Macdonald polynomials associated with the 3-dimensional irreducible representation of sl2. Suitable limits of elliptic Macdonald polynomials are the standard Macdonald polynomials and conformal blocks. Identities for elliptic Macdonald polynomials, in particular, their modular properties, are studied.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.